Calculation of generalized Hubbell rectangular ...

Description

Citation

Title Calculation of generalized Hubbell rectangular source integral
Author(s) Jonathan Murley, Nasser Saad
Journal Applied Radiation and Isotopes
Date 2011
Volume 69
Issue 1
Start page 90
End page 93
Abstract A simple formula for computing the generalized Hubbell radiation rectangular source integralis introduced. Tables are given to compare the numerical values derived from our approximation formula with those given earlier in the literature.
DOI 10.1016/j.apradiso.2010.07.018

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 235

Adding this citation to "My List" will allow you to export this citation in other styles.